MathSciNet Relay Station
MathSciNet bibliographic data
MR247115 30.87
Rubel, L. A.; Taylor, B. A. Functional analysis proofs of some theorems in function theory. Amer. Math. Monthly 76 (1969), 483–489; correction, ibid. 77 1969 58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement